# SDR DALA2015081404957

- Difficulty date: July 31, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL AT BS 1413, LBL 16 ON INBD SIDE OF WEB.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-04, FIG 101.  DETAIL II.  FABRICATED A NEW INTERCOSTAL IAW DWG 146N5517.    INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02, PG 2-10.
